# SDR HNAA2016041500106

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,644 hours, 65,820 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Primary
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW HEARD CIRCUIT BREAKER TRIP WITH ASSOCIATED SMOKE FROM PANEL.  CAPTAIN`S FLIGHT INSTUMENTS AND TRANSPONDER F-8/F-9.  FLT DIVERTED.  R & R PRIMARY INVERTER, OPS GOOD RESET F-8/F-9.  OPS GOOD NO OTHER DAMAGE.
